# SDR SWAA2018113027276

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 50,879 hours, 30,095 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: WN0153
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW ARCED AND DELAMINATED AT FORWARD EDGE.  R&R WINDOW PER AMM.
